# SDR 9613203249

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-211
- Aircraft serial: 417
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE, THE FORWARD LEFT EMERGENCY LIGHTS BATTERY PACK FAILED CABIN INTERCOMMUNICATION DATA SYSTEM TEST.  REPLACED BATTERY PACK, OPERATIONAL CHECK OK.
